# SDR 2003F00237

- Difficulty date: March 26, 2003
- Submitted: April 24, 2003
- Operation: Air carrier
- Aircraft: N908PG
- Make and model: Boeing 727276
- Aircraft serial: 20951
- Engine: Pwa JT8D15
- System (JASC): 7500 · Engine Bleed Air System
- Part: Gasket
- Part number: 800347
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: 9
- Nature of condition: M
- Precautionary procedure: A

## Discrepancy

NR 1 ENGINE HAS AN INTERMITTENT FIRE WARNING LIGHT AND HORN AFTER DEPARTURE FROM KMIA USING REDUCED THRUST FOR TAKEOFF.  THROTTLE WAS RETARDED TO HALF-WAY POINT AND THE FIRE WARNING EXTINGUISHED.  TESTED THE FIRE WARNING SYSTEM AND FOUND IT TO BE OK.  DID NOT SHUT DOWN ENGINE, ONLY LOW THRUST SETTING BACK INTO KMIA, WITH NO FURTHER OCCURRENCE.  FOUND AIR LEAK AT FUEL HEAT VALVE GASKET.  REMOVED FAULTY GASKET AND REINSTALLED VALVE PER MM 75-09-01.  RAN ENGINE AT BLAST FENCE AT TAKEOFF POWER FOR 3 MINUTES, ENGINES RAN NORMAL PER MM 71-00.  NO WARNINGS NOTED.  AIRCRAFT RETURNED TO SERVICE.  (M)
